Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 30, NWS Austin/San Antonio, TX

September 3, 200733 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Sep 3, 2007, 9:18 PM CDT for 33 counties in Texas. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2007, 9:18 PM CDT (02:18 UTC)
Expired
Sep 5, 2007, 7:00 AM CDT
In force
34 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KEWX 040218
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
918 PM CDT MON SEP 3 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING FOR SOUTH
CENTRAL TEXAS...

.DEEP TROPICAL MOISTURE IS IN PLACE ACROSS SOUTH CENTRAL TEXAS. 
IN ADDITION...MOISTURE IN THE UPPER LEVELS OF THE ATMOSPHERE
ASSOCIATED WITH TROPICAL STORM HENRIETTE WILL BE TRANSPORTED BY
SOUTHWEST WINDS ACROSS MEXICO AND INTO OUR AREA. THIS
COMBINATION...ALONG WITH LOW PRESSURE IN THE UPPER LEVELS OF THE
ATMOSPHERE ACROSS WEST TEXAS WILL ALLOW FOR HEAVY...TROPICAL
DOWNPOURS THROUGH TUESDAY. SATURATED SOILS FROM THE PAST FEW DAYS
OF RAIN WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING.

TXC013-019-021-029-031-053-055-091-123-127-137-149-163-171-177-
187-209-255-259-265-271-285-287-299-323-325-385-453-463-465-491-
493-507-050500-
/O.NEW.KEWX.FF.A.0030.070904T0218Z-070905T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-
DEWITT-DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-
HAYS-KARNES-KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-
REAL-TRAVIS-UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
INCLUDING THE CITIES OF...PLEASANTON...BANDERA...BASTROP...
SAN ANTONIO...BLANCO...BURNET...LOCKHART...NEW BRAUNFELS...
CUERO...CARRIZO SPRINGS...ROCKSPRINGS...LA GRANGE...PEARSALL...
FREDERICKSBURG...GONZALES...SEGUIN...SAN MARCOS...KARNES CITY...
BOERNE...KERRVILLE...BRACKETTVILLE...HALLETTSVILLE...GIDDINGS...
LLANO...EAGLE PASS...HONDO...LEAKEY...AUSTIN...UVALDE...DEL RIO...
GEORGETOWN...FLORESVILLE...CRYSTAL CITY
918 PM CDT MON SEP 3 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS...
  INCLUDING THE FOLLOWING COUNTIES...ATASCOSA...BANDERA...
  BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
  DEWITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
  GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
  KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...
  TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON AND ZAVALA.

* THROUGH TUESDAY EVENING

* SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL
  MOVE UP FROM THE SOUTH OVERNIGHT CREATING FLASH FLOOD POTENTIAL
  ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY. RAIN IS EXPECTED TO
  SPREAD EASTWARD ON TUESDAY TO INCLUDE THE COASTAL PLAINS.
  WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED
  TOTALS IN EXCESS OF 5 INCHES CAN BE EXPECTED.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
2 follow-up statements
000 
WGUS64 KEWX 050452
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 PM CDT TUE SEP 4 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH EARLY WEDNESDAY MORNING FOR
SOUTH CENTRAL TEXAS...

.DEEP TROPICAL MOISTURE IS IN PLACE ACROSS SOUTH CENTRAL TEXAS.
IN ADDITION...MOISTURE IN THE UPPER LEVELS OF THE ATMOSPHERE
ASSOCIATED WITH TROPICAL STORM HENRIETTE WILL BE TRANSPORTED BY
SOUTHWEST WINDS ACROSS MEXICO AND INTO OUR AREA. THIS
COMBINATION...ALONG WITH LOW PRESSURE IN THE UPPER LEVELS OF THE
ATMOSPHERE ACROSS WEST TEXAS WILL ALLOW FOR HEAVY...TROPICAL
DOWNPOURS THROUGH EARLY WEDNESDAY MORNING. SATURATED SOILS FROM
THE PAST FEW DAYS OF RAIN WILL RESULT IN RAPID RUNOFF AND FLASH
FLOODING.

TXC013-127-137-163-271-323-325-385-463-465-507-050600-
/O.EXP.KEWX.FF.A.0030.000000T0000Z-070905T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATASCOSA-DIMMIT-EDWARDS-FRIO-KINNEY-MAVERICK-MEDINA-REAL-UVALDE-
VAL VERDE-ZAVALA-
INCLUDING THE CITIES OF...PLEASANTON...CARRIZO SPRINGS...
ROCKSPRINGS...PEARSALL...BRACKETTVILLE...EAGLE PASS...HONDO...
LEAKEY...UVALDE...DEL RIO...CRYSTAL CITY
1152 PM CDT TUE SEP 4 2007

...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT CDT TONIGHT...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS WILL
EXPIRE AT MIDNIGHT CDT TONIGHT.

$$

TXC019-021-029-031-053-055-091-123-149-171-177-187-209-255-259-
265-285-287-299-453-491-493-051200-
/O.EXT.KEWX.FF.A.0030.000000T0000Z-070905T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-FAYETTE-
GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-KENDALL-KERR-LAVACA-LEE-
LLANO-TRAVIS-WILLIAMSON-WILSON-
INCLUDING THE CITIES OF...BANDERA...BASTROP...SAN ANTONIO...
BLANCO...BURNET...LOCKHART...NEW BRAUNFELS...CUERO...LA GRANGE...
FREDERICKSBURG...GONZALES...SEGUIN...SAN MARCOS...KARNES CITY...
BOERNE...KERRVILLE...HALLETTSVILLE...GIDDINGS...LLANO...AUSTIN...
GEORGETOWN...FLORESVILLE
1152 PM CDT TUE SEP 4 2007

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  COUNTIES...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
  CALDWELL...COMAL...DEWITT...FAYETTE...GILLESPIE...GONZALES...
  GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...
  LLANO...TRAVIS...WILLIAMSON AND WILSON.

* UNTIL 7 AM CDT WEDNESDAY

* SHOWERS AND ISOLATED THUNDERSTORMS PRODUCING VERY HEAVY
  DOWNPOURS WILL CONTINUE OVERNIGHT CREATING FLASH FLOOD POTENTIAL
  ACROSS PORTIONS OF THE HILL COUNTRY AND SOUTH CENTRAL TEXAS.
  WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED
  TOTALS IN EXCESS OF 5 INCHES CAN BE EXPECTED.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY
TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED.

$$
000 
WGUS64 KEWX 051145
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 AM CDT WED SEP 5 2007

...FLASH FLOOD WATCH IN EFFECT FOR A PORTION OF SOUTH CENTRAL
TEXAS WILL BE ALLOWED TO EXPIRE AT 7 AM...

.SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY MAINLY
ACROSS THE EASTERN HILL COUNTRY AND THE NORTHEASTERN PORTION OF
SOUTH CENTRAL TEXAS. SOME OF THESE STORMS MAY PRODUCE LOCALLY
HEAVY RAINFALL...BUT WIDESPREAD FLASH FLOODING IS NOT EXPECTED.

TXC019-021-029-031-053-055-091-123-149-171-177-187-209-255-259-
265-285-287-299-453-491-493-051245-
/O.EXP.KEWX.FF.A.0030.000000T0000Z-070905T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-FAYETTE-
GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-KENDALL-KERR-LAVACA-LEE-
LLANO-TRAVIS-WILLIAMSON-WILSON-
INCLUDING THE CITIES OF...BANDERA...BASTROP...SAN ANTONIO...
BLANCO...BURNET...LOCKHART...NEW BRAUNFELS...CUERO...LA GRANGE...
FREDERICKSBURG...GONZALES...SEGUIN...SAN MARCOS...KARNES CITY...
BOERNE...KERRVILLE...HALLETTSVILLE...GIDDINGS...LLANO...AUSTIN...
GEORGETOWN...FLORESVILLE
645 AM CDT WED SEP 5 2007

...FLASH FLOOD WATCH WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH IN EFFECT FOR A PORTION OF SOUTH CENTRAL
TEXAS WILL EXPIRE AT 7 AM CDT THIS MORNING.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY MAINLY
ACROSS THE EASTERN HILL COUNTRY AND THE NORTHEASTERN PORTION OF
SOUTH CENTRAL TEXAS. SOME OF THESE STORMS MAY PRODUCE LOCALLY
HEAVY RAINFALL...BUT WIDESPREAD FLASH FLOODING IS NOT EXPECTED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 3, 9:15 PM CDT, 3 minutes earlier.

Area forecast discussion, Sep 3, 9:15 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
915 PM CDT MON SEP 3 2007

.UPDATE...AS UPPER LEVEL MOISTURE CONTINUES TO SURGE INTO OUR
REGION...SHOWERS WILL CONTINUE OVERNIGHT ACROSS THE EDWARDS
PLATEAU AND HILL COUNTRY. ON TUESDAY...THESE SHOWERS ARE EXPECTED
TO MOVE EASTWARD TO INCLUDE THE COASTAL PLAINS. DUE TO THE DEEP
LEVEL OF TROPICAL MOISTURE IN THE ATMOSPHERE...HEAVY RAINFALL IS
POSSIBLE. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH
TUESDAY EVENING. MADE SOME MINOR CHANGES TO THE POPS TONIGHT AND
TUESDAY..OTHERWISE...NO MAJOR CHANGES WERE MADE. UPDATED FORECAST
PACKAGE AND FLASH FLOOD WATCH WILL BE OUT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 655 PM CDT MON SEP 3 2007/

AVIATION...
A DEEP MOIST TROPICAL FLOW WILL CONTINUE OFF THE THE GULF OF MEXICO
WITH UPPER LEVEL MOISTURE STREAMING NEWD INTO S TX FROM THE
PACIFIC. GENERALLY MVFR CIGS WILL PREVAIL...HOWEVER LOCALLY LOWER
IFR CIGS AND MVFR CIGS ARE POSSIBLE FOR THE NEXT 24 HOURS WITH
SCATTERED TO NUMEROUS SHRA/TSRA. SFC WINDS WILL BE GENERALLY BE 10
KNOTS OR LESS...EXCEPT WIND GUSTS OF 25 TO 35 MPH ARE POSSIBLE
WITH THE TSRA.

PREV DISCUSSION... /ISSUED 347 PM CDT MON SEP 3 2007/

DISCUSSION...
A TROPICAL AIRMASS IS IN PLACE ACROSS SOUTH CENTRAL TEXAS...WITH
SURFACE DEWPOINT TEMPS UP 3-4 DEGREES FROM 24H AGO. KEWX AND KDFX
VAD WIND PROFILES SHOW SOUTHERLY WINDS FROM NEAR THE SURFACE UP
THROUGH 35-40K FEET IN THE ATMOSPHERE. ALTHOUGH A MAJORITY OF OUR
AREA HAS OR WILL RECEIVE A WETTING RAIN TODAY...THE LACK OF
SURFACE HEATING HAS BEEN A LIMITING FACTOR IN GETTING DEEPER
CONVECTION SUSTAINED. THE 12Z GFS40 SOLUTION SHOWS AN AREA OF
UPPER LEVEL DIVERGENCE OVER OUR AREA TONIGHT AND TUESDAY...WITH
OUR NW COUNTIES BEING THE MOST FAVORED FOR SUSTAINED ASCENT. THE
FLASH FLOOD THREAT MAY BE TRANSITIONING NORTH AND WEST GIVEN THE
12Z MODEL DATA...AND SOME OF OUR SE COUNTIES MAY NEED TO BE
DROPPED. WILL LET THE NEXT SHIFT TAKE A LOOK AT SOME 00Z DATA
BEFORE MAKING A DECISION. THE TROPICAL TAP TO HENRIETTE IS WEAK AT
THIS TIME...BUT SHOULD GET GOING BETTER OVERNIGHT AND INTO
TOMORROW...WHICH WILL HELP BRING HEAVY DOWNPOURS TO AT LEAST OUR
NORTHWEST COUNTIES...IF NOT A GOOD CHUNK OF OUR AREA. THE UPPER
LOW TO OUR WEST IS SHEARING APART...AND WILL GET PUSHED OUT TO THE
EAST LATE TUESDAY INTO WEDNESDAY...WITH A RIDGE OF HIGH PRESSURE
FORECAST TO BUILD ACROSS OUR AREA ON THURSDAY. WELL MAINTAIN THE
UPPER HIGH OVER SOUTH CENTRAL TEXAS FROM THURSDAY THROUGH THE
WEEKEND WITH NEAR NORMAL TEMPS AND POPS. AT THIS TIME...
MAJOR HURRICANE FELIX LOOKS TO MOVE FAR ENOUGH SOUTH THAT IT WILL
HAVE NO AFFECT ON OUR FORECAST. BOTH THE 12Z GFS AND ECMWF SHOW
OUR FIRST COLD FRONT OF THE SEASON PUSHING THROUGH NEXT
WEEKEND...BUT DIFFER ON TIMING WITH THE ECMWF ABOUT 24H LATER. AT
THE VERY LEAST...A BOUNDARY (WHETHER TSTORM OUTFLOW OR AN ACTUAL
COLD FRONT) WILL PUSH INTO OUR AREA AND PROVIDE A FOCUS FOR
SHOWERS AND THUNDERSTORMS AT SOME POINT NEXT WEEKEND.

OUR NUMBERS ARE CLOSE TO THE 12Z GFSMOS...GENERALLY AT OR BELOW
GUIDANCE ON MAX TEMPS THROUGH THURSDAY DUE TO RAIN COOLING AND WET
SURFACES...AND WITHIN A DEGREE OR TWO ON MIN TEMPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  85  73  85  74 /  50  60  60  80  20
AUSTIN BERGSTROM INTL AIRPORT  71  86  72  86  74 /  50  60  60  80  20
DEL RIO INTL AIRPORT           72  82  74  90  76 /  70  80  60  20  10
SAN ANTONIO INTL AIRPORT       72  85  74  86  75 /  70  70  60  60  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

03/01
Hazardous weather outlook, Sep 3, 5:22 AM CDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
522 AM CDT MON SEP 3 2007

TXZ202>205-217>222-224-228-041030-
KINNEY-UVALDE-MEDINA-BEXAR-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-
KARNES-DE WITT-DIMMIT-
522 AM CDT MON SEP 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH AT
LEAST TUESDAY EVENING. DEEP TROPICAL MOISTURE ALONG THE COAST WILL
SURGE NORTH INTO SOUTH CENTRAL TEXAS ON MONDAY. THIS
MOISTURE...ALONG WITH UPPER LEVEL LOW PRESSURE ACROSS WEST TEXAS
WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY
DOWNPOURS TODAY AND TONIGHT. SATURATED SOILS FROM THE PAST FEW
DAYS RAINS WILL TAKE IN VERY LITTLE ADDITIONAL RAIN AND THE RESULT
WILL BE RAPID RUNOFF AND FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
MOISTURE IN THE UPPER LEVELS OF THE ATMOSPHERE ASSOCIATED WITH
TROPICAL STORM HENRIETTE WILL BE TRANSPORTED INTO OUR AREA THROUGH
WEDNESDAY. ADDITIONAL MOISTURE IN THE LOWER LEVELS WILL CONTINUE
ACROSS SOUTH CENTRAL TEXAS THROUGH THE MIDDLE OF THE WEEK. THIS
COMBINATION WILL LEAD TO RAIN CHANCES CONTINUING THROUGH AT LEAST
WEDNESDAY. SOME OF THESE SHOWERS AND THUNDERSTORMS WILL PRODUCE
HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING.

UPPER LEVEL HIGH PRESSURE WILL BEGIN TO STABILIZE THE ATMOSPHERE
ACROSS SOUTH CENTRAL TEXAS DURING THE END OF THE WEEK. THIS WILL
LEAD TO LOWER CHANCES FOR RAIN ON THURSDAY AND FRIDAY. RAIN
CHANCES WILL INCREASE OVER THE WEEKEND AS THE UPPER LEVEL HIGH
PRESSURE WEAKENS AND MORE MOISTURE RETURNS TO THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171>173-183>194-206>209-223-225-041030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-COMAL-GUADALUPE-
CALDWELL-FAYETTE-GONZALES-LAVACA-
522 AM CDT MON SEP 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH AT
LEAST TUESDAY EVENING. DEEP TROPICAL MOISTURE ALONG THE COAST WILL
SURGE NORTH INTO SOUTH CENTRAL TEXAS ON MONDAY. THIS
MOISTURE...ALONG WITH UPPER LEVEL LOW PRESSURE ACROSS WEST TEXAS
WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY
DOWNPOURS TODAY AND TONIGHT. SATURATED SOILS FROM THE PAST FEW
DAYS RAINS WILL TAKE IN VERY LITTLE ADDITIONAL RAIN AND THE RESULT
WILL BE RAPID RUNOFF AND FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
MOISTURE IN THE UPPER LEVELS OF THE ATMOSPHERE ASSOCIATED WITH
TROPICAL STORM HENRIETTE WILL BE TRANSPORTED INTO OUR AREA THROUGH
WEDNESDAY. ADDITIONAL MOISTURE IN THE LOWER LEVELS WILL CONTINUE
ACROSS SOUTH CENTRAL TEXAS THROUGH THE MIDDLE OF THE WEEK. THIS
COMBINATION WILL LEAD TO RAIN CHANCES CONTINUING THROUGH AT LEAST
WEDNESDAY. SOME OF THESE SHOWERS AND THUNDERSTORMS WILL PRODUCE
HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING.

UPPER LEVEL HIGH PRESSURE WILL BEGIN TO STABILIZE THE ATMOSPHERE
ACROSS SOUTH CENTRAL TEXAS DURING THE END OF THE WEEK. THIS WILL
LEAD TO LOWER CHANCES FOR RAIN ON THURSDAY AND FRIDAY. RAIN
CHANCES WILL INCREASE OVER THE WEEKEND AS THE UPPER LEVEL HIGH
PRESSURE WEAKENS AND MORE MOISTURE RETURNS TO THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 9:40 AM CDTFlash Flood WarningEWXKinney3 hr
Sep 4, 11:04 AM CDTFlash Flood WarningEWXMaverick3 hr

Nearby

Flash Flood Watches in Texas, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.